# SDR CALA2016120501022

- Difficulty date: December 5, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 101,964 hours, 15,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 AND LEFT O/W SECOND FROM AFT EMERGENCY LIGHTS ARE INOP. RELAMPED OPS CHECK GOOD REF AMM 33-51-06.
